# SDR IPXA2018022226781

- Difficulty date: February 22, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 32,881 hours, 22,682 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hyd Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AT 17000 MIDWAY BETWEEN MHR AND RNO INLEVEL FLIGHT L HYD QTY EICAS MSG ILLUMINATED. L HYD QTY READ APPROX .60 AND DECREASING. SHORTLY THERAFTER L HYD ENG PMP EICAS ILLUMINATED FOLLOWED BY L HYD SYS PRESS AND LH QTY OF APPROX .14. LH ENG HYDDEFECTIVE O-RING FOUND ON FLAP SLAP DEPRESSURIZATION MODULE ITEMS 169 PLUG AND 175 O-RING OF IPC 29-51-29-01. NEW O-RING INSTALLED PER 20-10-19. NO LEAKS NOTED., VERIFIED VIA CREW AND AMC, PUMP IS WITHIN THE LIMITS OF 29-11-05 " NO EDP MAINT NECESSARY"
